My wife took Levaquin last week Friday and about 2 hours later she started experiencing severe burning pains starting at the core of her body and eminating outward. We've been to the ER twice and she was given pain shots which helps but as soon as the medication wears off the burning sensation returns. Her doctor gave her Percotte and told her it will eventually work itself out. This the fifth day with this problem and it hasn't gone away. Does anyone have any suggestions or advise how to resolve his problem? Please comment.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 24 Apr 2010 • 6 answers
Posted 8 Nov 2011 • 2 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Posted 28 Oct 2013 • 2 answers
Posted 20 May 2016 • 2 answers